Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Numerical integration over a sphere


Author: Christopher A. Feuchter
Journal: Math. Comp. 22 (1968), 293-297
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99878-5
Article copyright: © Copyright 1968 American Mathematical Society